# SDR FDEA202204090901

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - TRAILING EDGE REAR SPAR LOWER CAP FOUND CORROSION AT STATION XORS   1051 AFTER REMOVAL OF OUTBOARD ISLAND.  LEFT WING TRAILING EDGE REAR SPAR LOWER CAP AT STATION XORS 1051 CORROSION   REMOVED AND FOUND EXCEED LIMIT AS PER SRM 57-00-10-1A FIGURE 101 ALLOWABLE   DAMAGE 1. LEFT HAND WING REAR SPAR LOWER CAP AT STATION XORS 1051 REPAIR CARRIED   OUT AS PER SRM 57-30-10-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
